RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 12, Pages 43–64 (Mi msb1235)  

This article is cited in 11 scientific papers (total in 11 papers)

Additional parameters in inverse problems of monodromy

I. V. Vyugina, R. R. Gontsovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/sm1235

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:12, 1753–1773

Bibliographic databases:

UDC: 517.927.7
MSC: Primary 32G34, 34A20; Secondary 34M50, 34C20
Received: 27.09.2005

Citation: I. V. Vyugin, R. R. Gontsov, “Additional parameters in inverse problems of monodromy”, Mat. Sb., 197:12 (2006), 43–64; Sb. Math., 197:12 (2006), 1753–1773

Citation in format AMSBIB
\Bibitem{VyuGon06}
\by I.~V.~Vyugin, R.~R.~Gontsov
\paper Additional parameters in inverse problems of monodromy
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 12
\pages 43--64
\mathnet{http://mi.mathnet.ru/msb1235}
\crossref{https://doi.org/10.4213/sm1235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2437080}
\zmath{https://zbmath.org/?q=an:1159.34059}
\elib{http://elibrary.ru/item.asp?id=9433169}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 12
\pages 1753--1773
\crossref{https://doi.org/10.1070/SM2006v197n12ABEH003821}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245209100010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34147137795}


Linking options:
  • http://mi.mathnet.ru/eng/msb1235
  • https://doi.org/10.4213/sm1235
  • http://mi.mathnet.ru/eng/msb/v197/i12/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Gontsov, “On Solutions of the Schlesinger Equation in the Neigborhood of the Malgrange $\Theta$-Divisor”, Math. Notes, 83:5 (2008), 707–711  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. R. R. Gontsov, V. A. Poberezhnyi, “Various versions of the Riemann–Hilbert problem for linear differential equations”, Russian Math. Surveys, 63:4 (2008), 603–639  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. I. V. Vyugin, “Riemann–Hilbert problem for scalar Fuchsian equations and related problems”, Russian Math. Surveys, 66:1 (2011), 35–62  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Gontsov R.R., Vyugin I.V., “Apparent singularities of Fuchsian equations and the Painlevé property for Gamier systems”, J. Geom. Phys., 61:12 (2011), 2419–2435  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Yu. P. Bibilo, R. R. Gontsov, “Some properties of Malgrange isomonodromic deformations of linear $2\times2$ systems”, Proc. Steklov Inst. Math., 277 (2012), 16–26  mathnet  crossref  mathscinet  isi  elib  elib
    7. Vyugin I.V., “Expansions for Solutions of the Schlesinger Equation at a Singular Point”, Painleve Equations and Related Topics (2012), Degruyter Proceedings in Mathematics, eds. Bruno A., Batkhin A., Walter de Gruyter & Co, 2012, 151–158  mathscinet  isi
    8. Kossovskiy I., Lamel B., “New extension phenomena for solutions of tangential Cauchy–Riemann equations”, Commun. Partial Differ. Equ., 41:6 (2016), 925–951  crossref  mathscinet  zmath  isi  scopus
    9. Kossovskiy I. Shafikov R., “Divergent CR-equivalences and meromorphic differential equations”, J. Eur. Math. Soc., 18:12 (2016), 2785–2819  crossref  mathscinet  zmath  isi  scopus
    10. R. R. Gontsov, “On the Dimension of the Subspace of Liouvillian Solutions of a Fuchsian System”, Math. Notes, 102:2 (2017), 149–155  mathnet  crossref  crossref  mathscinet  isi  elib
    11. Kossovskiy I. Lamel B., “On the Analyticity of Cr-Diffeomorphisms”, Am. J. Math., 140:1 (2018), 139–188  crossref  mathscinet  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:539
    Full text:144
    References:36
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020